Hi @imperfectchild96, and welcome to Mayo Clinic Connect. I am glad you found us and decided to join in conversation. I can understand your recent concerns with your medication and the warning labels that come with any and all medications. Our members are here to lend support and share their own experiences, but not to offer medical advise or a diagnosis.
I can tell you from personal experience with similar medication, that unless you have underlying heart issues or defects, severe heart problems and sudden death are rare in healthy young individuals. That being said, if you are feeling physically "off" lately, you should at least make a call to your general physician to schedule a check up and make sure everything is OK. If you suspect an elevated heart rate, drug stores often have the "do it yourself" blood pressure cuff by the pharmacy. It might be helpful to take your own blood pressure to let the physician know when you call.
I also added your discussion to the Mental Health Group and the Heart Rhythm Group to see if anyone has a similar story related to this medication.
Can you share with me what has got you feeling off physically? What symptoms are you currently experiencing?